MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAH
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose and they did not receive a low battery alert prior to off no power alert.The customer blood glucose level was 530 mg/dl at the time of incident.The customer stated the battery was not previously used.Customer reported the insulin pump was not dropped.Customer stated the battery cap was not loose, cracked or damaged.This was the second occurrence of off no power alert now without a low battery warning.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device power up properly after battery installation.No blank display noted.Device was received with normal operating currents and passed self-test, a21 error test and displacement test.No unexpected off no power, bad battery, low battery, battery out limit or failed battery test alarms noted during testing.

Brand Name
530G INSULIN PUMP MMT-751PNAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9641045
Report Number3004209178-2020-61435
Device Sequence Number11307589
Product Code OZO
UDI-Device Identifier00643169507326
UDI-Public(01)00643169507326
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAH
Device Catalogue NumberMMT-751PNAH
Device Lot NumberA3751PNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient Weight164